A week after stopping your clomid pills is too early for pregnancy symptoms...however, it could very well be symptoms of ovulation! Which is great if you have pcos and normally don't ovulate on your own! Many women feel cramps around the time of ovulation, and the progesterone levels rising right after often leads to sore breasts! Ideally, you should probably wait to test until it's been a couple of weeks after ovulation. Best of luck to you!
omgoodness....you totally read my mind. I was diagnosed with pcos a little over a year ago and had a 60lbs. cyst removed last november. I have had issues with my cycle since i started puberty but was recently put on clomid. I took my last clomid pill about a week ago and was just telling the women i work with at work i totally feel the same way and had the same question. Its hard not to get so overly anxious and not to attribute any kind of symptom to pregnancy. My breasts aren't super sensitive right now but are sensitive enough to where i'm noticing and it's not normal to me. I totally keep getting light headed, sensitive breasts, hunger all the time( but that could just be my ususal self-lol), and overly tired. I haven't gone to bed at 8 or 9pm since i was little and i can't seem to stay up always want to nap. Lets' hope it's early pregnancy but don't get discouraged if not, i think all the pills they have us on does mix with our emotions and makes us think one thing when it might not be that. Good luck to you. I can actually test for pregnancy around december 7th so i'll be able to put my mind at ease in a couple more weeks.
Omg how alike, i got the cysts lazered away fw month ago bt thats another story, yeh i cant touch them or wear a bra its that sore, but im thinking im maybe just ovualting bt wil know for defo in 2 wks so fingers crossed.